Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 229, NWS Amarillo, TX

October 12, 20124 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Oct 12, 2012, 8:21 PM CDT for 4 counties in Texas. It was in force for 39 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 12, 2012, 8:21 PM CDT (01:21 UTC)
Expired
Oct 12, 2012, 9:00 PM CDT
In force
39 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Carson County, TX, Gray County, TX, Hutchinson County, TX, Roberts County, TX

The radar

The Amarillo radar (KAMA), 77 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 12, 8:35 PM CDTHAIL 1.51 N Pampa, TXPING PONG BALL SIZE HAIL JUST NORTH OF PAMPA
Oct 12, 8:35 PM CDTHAIL 1.75Pampa, TXHAIL UP TO GOLF BALL SIZE COVERING THE GROUND UP TO AN INCH DEEP NEAR THE WALMART
Oct 12, 8:37 PM CDTHAIL 1Pampa, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 12, 6:22 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.4 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1574 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1574 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
603 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.0
Supercell composite
11.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

166 
WUUS54 KAMA 130121
SVRAMA
TXC065-179-233-393-130200-
/O.NEW.KAMA.SV.W.0229.121013T0121Z-121013T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
821 PM CDT FRI OCT 12 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHWESTERN GRAY COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHEASTERN HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHWESTERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 900 PM CDT

* AT 819 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  SOUTHEAST OF WHITE DEER...OR 13 MILES SOUTHWEST OF PAMPA...AND
  MOVING NORTH AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PAMPA...              WHITE DEER...         KINGSMILL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3588 10106 3577 10072 3531 10105 3537 10122
TIME...MOT...LOC 0122Z 202DEG 44KT 3543 10109

$$

14
2 follow-up statements
173 
WWUS54 KAMA 130132
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
832 PM CDT FRI OCT 12 2012

TXC065-179-233-393-130200-
/O.CON.KAMA.SV.W.0229.000000T0000Z-121013T0200Z/
GRAY TX-HUTCHINSON TX-ROBERTS TX-CARSON TX-
832 PM CDT FRI OCT 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CARSON...SOUTHWESTERN ROBERTS...SOUTHEASTERN HUTCHINSON AND
NORTHWESTERN GRAY COUNTIES UNTIL 900 PM CDT...

AT 828 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR KINGSMILL...OR 6 MILES SOUTHWEST OF PAMPA...MOVING NORTH
AT 50 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  PAMPA...              KINGSMILL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3541 10098 3548 10118 3588 10106 3577 10072
TIME...MOT...LOC 0133Z 202DEG 44KT 3555 10102

$$

14
453 
WWUS54 KAMA 130144
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
844 PM CDT FRI OCT 12 2012

TXC065-233-130154-
/O.CAN.KAMA.SV.W.0229.000000T0000Z-121013T0200Z/
HUTCHINSON TX-CARSON TX-
844 PM CDT FRI OCT 12 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CARSON AND
SOUTHEASTERN HUTCHINSON COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR CENTRAL TEXAS.

LAT...LON 3558 10086 3563 10106 3588 10106 3577 10072
TIME...MOT...LOC 0144Z 202DEG 44KT 3567 10095

$$

TXC179-393-130200-
/O.CON.KAMA.SV.W.0229.000000T0000Z-121013T0200Z/
GRAY TX-ROBERTS TX-
844 PM CDT FRI OCT 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
ROBERTS AND NORTH CENTRAL GRAY COUNTIES UNTIL 900 PM CDT...

AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 7 MILES NORTH OF PAMPA...MOVING NORTH AT 50 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN GRAY AND SOUTHWESTERN ROBERTS
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3558 10086 3563 10106 3588 10106 3577 10072
TIME...MOT...LOC 0144Z 202DEG 44KT 3567 10095

$$

14

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 12, 6:26 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Oct 12, 6:26 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
626 PM CDT FRI OCT 12 2012

.AVIATION...
A RATHER COMPLEX TAF PACKAGE WITH FLUCTUATING CEILINGS AND POTENTIAL
FOR CONVECTION AT THE TERMINALS. CURRENTLY DHT IS THE ONLY TERMINAL
AT MVFR WITH THE REST AT VFR. HOWEVER CEILINGS HAVE BEEN BOUNCING
FROM MVFR TO VFR AND BACK OVER THE PAST FEW HOURS. THIS WILL LIKELY BE
THE TREND AS WE GO THROUGH THE EVENING AND OVERNIGHT HOURS. THE NEXT CONCERN
WILL BE THE POTENTIAL FOR CONVECTION AT THE TERMINALS. SO FAR
CONVECTION HAS REMAINED AWAY FROM THE TERMINALS BUT THIS IS LIKELY TO
CHANGE SOON...AT LEAST FOR AMA...WITH NEW CONVECTION DEVELOPING JUST
NORTHWEST OF LUBBOCK. AS FOR DHT AND GUY CONVECTION SHOULD HOLD OFF
UNTIL AROUND MIDNIGHT AS A PACIFIC FRONT MOVES THROUGH THE
PANHANDLES. AS THESE STORMS IMPACT THE TERMINALS CEILINGS COULD DETERIORATE
BRIEFLY TO IFR. HOWEVER LEFT MENTION OF IFR OUT OF PREVAILING
CONDITIONS SINCE MODELS HAVE HAD A POOR DEPICTION OF CONDITIONS. TAF
AMENDMENTS ARE LIKELY.

&&

.PREV DISCUSSION... /ISSUED 347 PM CDT FRI OCT 12 2012/

DISCUSSION...

..TODAY...
CURRENTLY ISOLATED SHOWERS ARE MOVING NE ACROSS THE
PANHANDLES. THESE STORMS HAVE REMAINED IN CHECK AND BELOW SEVERE
CRITERIA. THESE STORMS SHOULD CONTINUE TO MOVE OUT OF THE AREA AND
THE QUESTION THEN TURNS TO WHEN IS THE NEXT ROUND OF PRECIPITATION
GOING TO IMPACT THE AREA. MODELS HAVE NOT DONE WELL LEADING UP TO
TODAY...MOST OF THEM DID NOT PICK UP ON THE PRECIP THIS MORNING BUT
ARE COMING INTO AGREEMENT THAT THE BEST CHANCE FOR SEVERE WEATHER
WILL BE SOUTH AND WEST OF OUR CWA AS THIS IS WHERE BEST DAYTIME
HEATING HAS OCCURRED AND THE MOST UNSTABLE AIR IS. THERE IS STILL A
POSSIBILITY OF SEVERE STORMS OR AN ISOLATED TORNADO FORMING IN OUR
CWA BUT STORMS WILL HAVE A DIFFICULT TIME OVERCOMING A RELATIVELY STABLE
AIR MASS. BELIEVE STORMS WILL HOLD OFF UNTIL THE UPPER LEVEL LOW NEARS
THE ARE LATE TONIGHT.

..TONIGHT...
AS THE UPPER LEVEL LOW NEARS THE TX/NM BORDER STORMS LOOK TO
ENTER OUR AREA A LITTLE BEFORE MIDNIGHT. HAVE PUT SOME FAITH IN THE
HRRR ON HELPING TO DETERMINE WHEN AND WHERE PRECIP WILL OCCUR AS IT
HAS HAD THE BEST HANDLE ON THE ONGOING SHOWERS THROUGHOUT THE DAY.
THESE STORMS ALSO HAVE THE POSSIBILITY OF BECOMING SEVERE WITH LARGE
HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARD. AGAIN...A TORNADO
IS NOT OUT OF THE QUESTION BUT IS UNLIKELY AT THIS POINT. SHOWERS
SHOULD QUICKLY SWEEP ACROSS THE AREA WITH THE FRONT FOLLOWING BEHIND
THEM. SOME LOCATIONS COULD EXPERIENCE SOME FLOODING IF STORMS
OVERNIGHT DECIDE TO POUR ON AN AREA THAT ALREADY RECEIVED RAINFALL
THIS MORNING...HOWEVER WIDESPREAD FLOODING IS NOT EXPECTED TO OCCUR
DUE TO THE FAST MOTION OF THESE STORMS.

..WEEKEND...
SOME SHOWERS COULD LINGER INTO THE AFTERNOON ON SATURDAY NEAR
THE TX/OK BORDER BEHIND THE FRONT...BUT AFTER SATURDAY CHANCES FOR
PRECIP DRY UP THROUGH THE FORECAST PERIOD. WINDS WILL INCREASE AS THE
PRESSURE GRADIENT TIGHTENS WITH THE UPPER LEVEL LOW MOVING ACROSS
NEBRASKA AND KANSAS DURING THE DAY. WINDS OUT OF THE WEST WILL
INCREASE BUT SHOULD REMAIN BELOW ADVISORY CRITERIA.

..NEXT WEEK...
YET ANOTHER UPPER LEVEL LOW WILL MOVE NEAR THE AREA EARLY
NEXT WEEK AND THE ASSOCIATED COLD FRONT WILL MOVE THROUGH THE
PANHANDLES ON TUESDAY. HOWEVER...VERY LITTLE MOISTURE WILL BE PRESENT
AND LOOKS TO HAVE LITTLE IMPACT ON TEMPS. TEMPS WILL REMAIN NEAR
NORMAL THROUGH EARLY NEXT WEEK.

MOULTON

FIRE WEATHER...
ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED THROUGH
THE WEEKEND. SHOWERS AND THUNDERSTORMS HAVE ALREADY DISTRIBUTED RAIN
TO MUCH OF THE PANHANDLES TODAY AND OVERNIGHT MORE SHOWERS SHOULD
BRING ADDITIONAL RAIN TO THE PANHANDLES. WINDS ARE FORECASTED TO BE
BETWEEN 20 TO 30 MPH ON SATURDAY...HOWEVER RELATIVE HUMIDITY VALUES
LOOK TO REMAIN ABOVE 15 PERCENT. WINDS WILL CALM DOWN SATURDAY NIGHT
AND REMAIN LIGHT THROUGH SUNDAY.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

14/02
Hazardous weather outlook, Oct 12, 6:40 PM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
640 PM CDT FRI OCT 12 2012

OKZ001>003-TXZ001>020-131100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
640 PM CDT FRI OCT 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT ACROSS THE OKLAHOMA AND
TEXAS PANHANDLES. SOME OF THE STORMS MAY BECOME SEVERE...WITH LARGE
HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. AN ISOLATED TORNADO IS
ALSO POSSIBLE...MAINLY ACROSS THE SOUTHERN TEXAS PANHANDLE. A TORNADO
WATCH IS IN EFFECT FOR THE SOUTHERN TEXAS PANHANDLE UNTIL 2 AM CDT
SATURDAY. IN ADDITION...HEAVY RAINFALL MAY RESULT IN LOCALIZED
FLOODING OR FLASH FLOODING.

CAUTION IS ADVISED ON AREA LAKES THROUGH TONIGHT DUE TO BREEZY
SOUTHEAST WINDS OF 15 TO 25 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE SOUTHERN
TEXAS PANHANDLE SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION
THIS EVENING.

ANDRADE

In the hours before

Special weather statement, Oct 12, 7:06 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
706 PM CDT FRI OCT 12 2012

TXZ017-018-130045-
ARMSTRONG TX-RANDALL TX-
706 PM CDT FRI OCT 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ARMSTRONG AND
SOUTHEASTERN RANDALL COUNTIES UNTIL 745 PM CDT...

AT 700 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF WAYSIDE...OR 27 MILES
SOUTHEAST OF CANYON...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  WAYSIDE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3505 10154 3483 10120 3474 10135 3474 10173
TIME...MOT...LOC 0006Z 222DEG 17KT 3469 10162

14
Special weather statement, Oct 12, 7:54 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
754 PM CDT FRI OCT 12 2012

TXZ013-014-018-130130-
ARMSTRONG TX-CARSON TX-GRAY TX-
754 PM CDT FRI OCT 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ARMSTRONG...SOUTHEASTERN
CARSON AND WESTERN GRAY COUNTIES UNTIL 830 PM CDT...

AT 751 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES EAST OF CLAUDE...MOVING NORTHEAST AT 45
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  CLAUDE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 99 AND 113.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3542 10126 3533 10097 3503 10128 3509 10141
TIME...MOT...LOC 0054Z 213DEG 38KT 3512 10131

14
Special weather statement, Oct 12, 7:59 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
759 PM CDT FRI OCT 12 2012

TXZ013-017-018-130130-
ARMSTRONG TX-CARSON TX-RANDALL TX-
759 PM CDT FRI OCT 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ARMSTRONG...
SOUTHWESTERN CARSON AND EASTERN RANDALL COUNTIES UNTIL 830 PM CDT...

AT 756 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF PALO DURO CANYON...OR 15
MILES SOUTHWEST OF CLAUDE...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  WASHBURN...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 85 AND 97.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3538 10155 3532 10131 3498 10156 3501 10168
TIME...MOT...LOC 0100Z 205DEG 40KT 3506 10159

14

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 7:06 PM CDTSpecial Weather StatementAMAArmstrong39 min
Oct 12, 7:27 PM CDTSevere Thunderstorm WarningAMAArmstrong, Randall33 min
Oct 12, 7:54 PM CDTSpecial Weather StatementAMACarson36 min
Oct 12, 7:59 PM CDTSpecial Weather StatementAMAArmstrong31 min
Oct 12, 8:55 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Ochiltree, Roberts35 min
Oct 12, 8:59 PM CDTSpecial Weather StatementAMACarson31 min
Oct 12, 9:31 PM CDTSpecial Weather StatementAMAArmstrong29 min
Oct 12, 9:33 PM CDTSpecial Weather StatementAMALipscomb27 min
Oct 12, 11:11 PM CDTSpecial Weather StatementAMADallam34 min
Oct 13, 12:30 AM CDTSpecial Weather StatementAMADallam, Hartley, Moore, Oldham, Potter, Sherman60 min
Oct 13, 1:29 AM CDTSpecial Weather StatementAMADallam, Sherman61 min
Oct 13, 1:33 AM CDTSpecial Weather StatementAMAOldham42 min
Oct 13, 2:17 AM CDTSpecial Weather StatementAMAOldham58 min
Oct 13, 3:07 AM CDTSpecial Weather StatementAMAMoore38 min
Oct 13, 3:43 AM CDTSpecial Weather StatementAMACarson, Hutchinson, Moore, Ochiltree, Potter47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.